# SDR FDEA201107303041

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724453123300
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED T/E STRUCTURE, RIB LOWER ANGLE GOUGED ABOVE INBD FLAP OTBD GUIDE ROLLER.  R & R BOTTOM ANGLE ON RT OUTER SHROUD BOX AT INNER FLAPS OUTER ROLLER GUIDE IAW SRM 51-72-10, SRM 51-40-21.
